THE LEVENBERG-MARQUARDT REGULARIZATION FOR THE BACKWARD HEAT EQUATION WITH FRACTIONAL DERIVATIVE_
dc.contributor.author | Pornsawad P. | |
dc.contributor.author | Böckmann C. | |
dc.contributor.author | Panitsupakamon W. | |
dc.contributor.other | Mahidol University | |
dc.date.accessioned | 2023-06-18T17:28:23Z | |
dc.date.available | 2023-06-18T17:28:23Z | |
dc.date.issued | 2022-01-01 | |
dc.description.abstract | The backward heat problem with time-fractional derivative in Caputo's sense is studied. The inverse problem is severely ill-posed in the case when the fractional order is close to unity. A Levenberg-Marquardt method with a new a posteriori stopping rule is investigated. We show that optimal order can be obtained for the proposed method under a Hölder-type source condition. Numerical examples for one and two dimensions are provided. | |
dc.identifier.citation | Electronic Transactions on Numerical Analysis Vol.57 (2022) , 67-79 | |
dc.identifier.doi | 10.1553/etna_vol57s67 | |
dc.identifier.eissn | 10689613 | |
dc.identifier.scopus | 2-s2.0-85132541308 | |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/85122 | |
dc.rights.holder | SCOPUS | |
dc.subject | Mathematics | |
dc.title | THE LEVENBERG-MARQUARDT REGULARIZATION FOR THE BACKWARD HEAT EQUATION WITH FRACTIONAL DERIVATIVE_ | |
dc.type | Article | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85132541308&origin=inward | |
oaire.citation.endPage | 79 | |
oaire.citation.startPage | 67 | |
oaire.citation.title | Electronic Transactions on Numerical Analysis | |
oaire.citation.volume | 57 | |
oairecerif.author.affiliation | Institut für Mathematik der Universität Potsdam | |
oairecerif.author.affiliation | Alfred-Wegener-Institut Helmholtz-Zentrum für Polar- und Meeresforschung | |
oairecerif.author.affiliation | Silpakorn University | |
oairecerif.author.affiliation | Mahidol University |